# SDR CALA0300610

- Difficulty date: October 27, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N12318
- Make and model: Boeing 7373T0
- Aircraft serial: 23369
- Aircraft time: 53,080 hours, 27,752 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545810
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM (BS 312) TOP CHORD CORRODED AT FASTENER HOLES. INSTALLED NEW FLOORBEAM UPPER CHORD IAW SRM 53-10-51.
